MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. .IMPRESS.BRAIDED.; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MERIT MEDICAL SYSTEMS, INC. .IMPRESS.BRAIDED.; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 46538BER/JPC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Account report that during an endovascular aneurysm repair (evar) for abdominal aortic aneurysm.The operator inserted the impress catheter along the radifocus¿ guide wire.That wire was exchanged for the lunderquist wire.While attempting to remove the impress catheter, it's tip (approximately 10 cm in length) broke off.Attempts to retrieve the tip were unsuccessful and the procedure was terminated with the broken fragment remaining between the stent graft and the aneurysm wall, inside the aneurysm.
 
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The suspect device was returned for evaluation.The catheter was found to be fractured and the root cause is attributed to a weak fuse joint related to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
.IMPRESS.BRAIDED.
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key23830640
Report Number1721504-2025-00743
Device Sequence Number9030631
Product Code DQO
UDI-Device Identifier00884450030134
UDI-Public00884450030134
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number46538BER/JPC
Device Lot NumberI3257167
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown